# SDR SCNA99620

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SHEAR TIE AT STATION 855 STRINGER 47 RT TO 48 RT WAS FOUND TO BE CORRODED.  REMOVED CORRODED SHEAR TIE AND FABRICATED SHEARTIE IAW DC10 SRM 531301 VOL 3.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2 AND INSTALLED IAW DC10 SRM 513501 AND 513300 VOL 2.
